# SDR SWIA202160480

- Difficulty date: June 4, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Gouged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD JACK FITTING ANGLE ON THE LEFT JACK FITTING SUPPORT AND FS280.00 BULKHEAD HAS TWO GOUGES.     (C-CHECK RO 8/18/2021)    REMOVED,  FABRICATED NEW, AND INSTALLED NOSE JACK FITTING ANGLE ON LEFT SIDE OF NOSE JACK FITTING AT FS280.00 IAW CRJ900 SRM 51-42-21-001-001-A01, DWG CC670-32050 REV NC. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR
